Alert archive / Georgia / Tornado Warnings in 2021

Tornado Warning 44, NWS Atlanta, GA

December 30, 2021Dodge County, Pulaski County, Georgia

NWS Atlanta, GA issued this tornado warning at Dec 30, 2021, 6:31 PM EST for Dodge County, Pulaski County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 6:31 PM EST (23:31 UTC)
Expired
Dec 30, 2021, 6:45 PM EST
In force
14 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Dodge County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 30, 2:05 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
451 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

534 
WFUS52 KFFC 302331
TORFFC
GAC091-235-302345-
/O.NEW.KFFC.TO.W.0044.211230T2331Z-211230T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
631 PM EST Thu Dec 30 2021

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  West central Dodge County in central Georgia...
  East central Pulaski County in central Georgia...

* Until 645 PM EST.
    
* At 630 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Baileys Park, or 8 miles southeast of
  Hawkinsville, moving east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Eastman and Gresston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3218 8340 3229 8340 3229 8337 3227 8335
      3228 8334 3229 8334 3228 8333 3229 8333
      3229 8312 3214 8314
TIME...MOT...LOC 2330Z 275DEG 37KT 3224 8334 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
1 follow-up statement
350 
WWUS52 KFFC 302344
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
644 PM EST Thu Dec 30 2021

GAC091-235-302354-
/O.EXP.KFFC.TO.W.0044.000000T0000Z-211230T2345Z/
Dodge GA-Pulaski GA-
644 PM EST Thu Dec 30 2021

...THE TORNADO WARNING FOR WEST CENTRAL DODGE AND EAST CENTRAL
PULASKI COUNTIES WILL EXPIRE AT 645 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.

LAT...LON 3218 8340 3229 8340 3229 8337 3227 8335
      3228 8334 3229 8334 3228 8333 3229 8333
      3229 8312 3214 8314
TIME...MOT...LOC 2344Z 275DEG 37KT 3223 8319 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Dec 30, 2:43 PM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Dec 30, 2:43 PM EST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EST Thu Dec 30 2021

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

Active weather has persisted through the day today as the area
remains within a decidedly not December-like pattern. A convective
complex sparked yesterday afternoon across the Mid Mississippi
Valley progressed into northwest Georgia late last night and
subsequently sagged into the metro Atlanta area during the predawn
hours this morning. This convective line became stationary over the
metro this morning given zonal steering flow and produced a strip of
heavy rainfall from one to three inches with locally higher totals,
generally along the I-20 corridor.

This convectively driven surface boundary has continued to slowly
push southward through this afternoon. Cells along this boundary
have thus continued to train as the boundary makes its slow
southward drift. A localized flash flood threat will exist where
these cells continue to produce rainfall totals of one to two inches
with locally higher amounts through the afternoon. A Flood Watch
remains in effect generally along the I-20 corridor and points 50 or
so miles north and south in either direction. The highest flash
flood risk has shifted largely to the southern end of the watch at
this time as heavier rain has pushed south of the metro where
highest amounts fell earlier today. Over the next few hours, the
axis of heaviest rainfall will continue to shift south toward areas
with higher FFG, so the threat should become more diffuse.

The other focus through this evening will be the ongoing risk for
severe thunderstorms. Significant clearing has occurred across
central Georgia ahead of the aforementioned boundary this afternoon.
Temperatures have soared into the upper 70s and low 80s and
dewpoints in the upper 60s to lower 70s, yielding 1000-1500 J/kg of
MLCAPE. Bulk shear of 40-50 kts is also in place, and, while
parallel to the surface boundary, will enhance the risk for damaging
wind gusts. While damaging wind gusts would be the main threat, a
brief tornado also may be possible. A Severe Thunderstorm Watch has
been issued for Middle Georgia through 02Z to cover this threat.

Convective coverage and intensity is expected to diminish in
coverage and intensity by late evening. A much quieter night is
ahead with low clouds and patchy fog expected. The large scale
pattern remains unchanged for Friday, though rainfall coverage will
be less through much of the day. Showers will likely begin to
increase gradually through the afternoon into Friday night,
especially across north Georgia, as another upper disturbance lifts
into the Mid Mississippi Valley. An isolated thunderstorm two is not
out of the question in far north Georgia late in the day.
Potentially record breaking warmth will again be on tap.

RW

.LONG TERM /Saturday through Thursday/...

Active start to the long term on Saturday afternoon with a S-SWly
flow socked over much of the SE US with an approaching shortwave
deepening over the western Plains. This shortwave remains the sole
play in the long term for the CWA, but remains a pesky system with
another low confidence forecast, even just a few days out. Good news
is, model guidance has been in agreement for this run at least, but
has slowed the progression of the wave and associated cold front.
Decent MU/SBCAPE values around 100-200j/kg near 00-06z for December,
but with the timing of the system into the overnight on Sunday,
uncertainty remains on extent and severity of severe weather
probability. Nevertheless, still a system to monitor with continual
model guidance changes and expecting forecast to change approaching
the end of the weekend.  In addition, with the best likely time for
the cold front to push through the area late Sunday evening, temps
expected to rapidly drop, bottoming into the upper 20s to low 30s
for much of the forecast area by Monday morning. As for the wintry
precip chances, again, low confidence forecast, but kept with
current trends for low-end slight chance rain/snow mix showers,
mainly for the higher elevations of N GA.  In summary, a low
confidence forecast all-around from the long term desk. However,
once the system pushes through, a dry start to the work week and the
rest of the long term is on tap as the CWA goes under mostly zonal
flow aloft.

Morgan

&&

.AVIATION...
18Z Update...
A large area of shra and tsra extends across ATL area and AHN sites
with heaviest tsra activity having shifted south of these sites.
Expect shra to persist at ATL/AHN sites through around 20-22Z
before tapering. Shra/tsra coverage will be on the increase at
MCN/CSG this afternoon into early evening before shifting south
after 00Z. Cigs are a mixed bag, ranging from IFR to VFR.
Generally expect lingering IFR and MVFR to lift toward VFR by
21-23Z before a rapid deterioration tonight, especially by 06Z
when IFR and LIFR cigs are expected along with areas of fog. Winds
remain SW to W through the period at 4-10kts with higher gusts
possible in tsra at MCN/CSG.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to medium confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  70  62  75 /  20  40  30  60
Atlanta         59  72  64  74 /  20  30  30  70
Blairsville     48  67  58  69 /  10  40  60  90
Cartersville    56  71  62  76 /  10  40  60  80
Columbus        64  77  65  78 /  30  30  20  40
Gainesville     56  68  62  73 /  20  40  60  80
Macon           62  77  64  79 /  40  30  20  20
Rome            56  72  62  77 /  10  40  60  80
Peachtree City  58  73  63  76 /  20  30  30  60
Vidalia         66  78  66  81 /  30  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for the following zones:
Banks...Barrow...Bartow...Butts...Carroll...Cherokee...Clarke...
Clayton...Cobb...Coweta...DeKalb...Douglas...Fayette...Floyd...
Forsyth...Greene...Gwinnett...Hall...Haralson...Heard...Henry...
Jackson...Jasper...Madison...Meriwether...Morgan...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Troup...Walton...Wilkes.

Severe Thunderstorm Watch until 9 PM EST this evening for the
following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Hancock...Harris...Houston...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Muscogee...Peach...Pike...Pulaski...Schley...
Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...RW
LONG TERM....Morgan
AVIATION...RW
Hazardous weather outlook, Dec 30, 4:50 PM EST, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
450 PM EST Thu Dec 30 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
450 PM EST Thu Dec 30 2021

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Thunderstorms will be possible across central Georgia through this
evening. The primary threats will be heavy rainfall, gusty to
damaging winds, a brief tornado, and cloud-to-ground lightning. A
Flood Watch is in effect until 7 PM for portions of north Georgia,
generally for areas along the Interstate 20 corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance for thunderstorms Friday for north Georgia. The
primary threats will be gusty to damaging winds, periods of heavy
rain, and occasional cloud-to-ground lightning.

Additional rounds of thunderstorms are possible Saturday and
Sunday. Some of these storms may be severe. There is also a
possibility for some mixed wintry precipitation in far northern
Georgia overnight Sunday evening into early Monday morning. Stay
tuned to the latest forecasts throughout the week for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, Dec 30, 4:19 PM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EST THU DEC 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      4 ESE NEW GEORGIA       33.79N  84.83W
12/30/2021                   PAULDING           GA   EMERGENCY MNGR

            FLOODING ACROSS WINN RD BETWEEN SOUTH PAULDING HIGH
            SCHOOL AND NEARBY CREEK

&&

EVENT NUMBER FFC2100701

20
Special weather statement, Dec 30, 4:39 PM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EST Thu Dec 30 2021

GAZ085-097-302215-
Johnson GA-Laurens GA-
439 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northeastern Laurens
and central Johnson Counties through 515 PM EST...

At 439 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lovett, or near Wrightsville, moving east at
30 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Wrightsville, Lovett, Meeks and Spann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.

&&

LAT...LON 3260 8256 3259 8257 3260 8283 3269 8285
      3276 8266 3270 8253
TIME...MOT...LOC 2139Z 257DEG 24KT 3264 8278

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 5:14 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EST Thu Dec 30 2021

GAZ086-302245-
Emanuel GA-
514 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northeastern Emanuel
County through 545 PM EST...

At 514 PM EST, a strong thunderstorm was near Dellwood, or 7 miles
north of Swainsboro, moving east at 50 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Garfield, Summertown, Three Points, Dellwood, Modoc, Canoochee,
Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
east central Georgia.

&&

LAT...LON 3263 8247 3273 8245 3276 8244 3277 8242
      3277 8241 3279 8239 3283 8231 3283 8226
      3280 8221 3281 8218 3281 8215 3266 8208
      3265 8206
TIME...MOT...LOC 2214Z 257DEG 43KT 3271 8235

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 5:31 PM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EST Thu Dec 30 2021

GAZ085-086-302300-
Emanuel GA-Johnson GA-
531 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Emanuel and
southeastern Johnson Counties through 600 PM EST...

At 530 PM EST, a strong thunderstorm was over Adrian, or 11 miles
north of Soperton, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Twin City, Adrian, Garfield, Nunez, Norristown Junction,
Norristown and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
east central Georgia.

&&

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3248 8218 3251 8259 3261 8260 3266 8207
      3262 8201 3259 8201
TIME...MOT...LOC 2230Z 269DEG 38KT 3254 8254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 5:47 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EST Thu Dec 30 2021

GAZ097-098-302315-
Treutlen GA-Laurens GA-
547 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Laurens and
western Treutlen Counties through 615 PM EST...

At 547 PM EST, a strong thunderstorm was over Rentz, or 12 miles
south of Dublin, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Soperton, Rentz, Lothair, Orland, Rockledge, Orianna, Lowery,
Barnhill and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.

&&

LAT...LON 3231 8263 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3229 8274
      3231 8302 3246 8302 3252 8268 3237 8256
TIME...MOT...LOC 2247Z 267DEG 29KT 3236 8297

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 6:27 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EST Thu Dec 30 2021

GAZ086-098-112-310000-
Emanuel GA-Treutlen GA-Montgomery GA-
627 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southwestern
Emanuel, Treutlen and northern Montgomery Counties through 700 PM
EST...

At 627 PM EST, a strong thunderstorm was over Soperton, moving east
at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Soperton, Adrian, Stillmore, Oak Park, Nunez, Tarrytown,
Covena, Norristown, Norristown Junction, Lexsy, Blackville, Zaidee
and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central, southeastern and east central Georgia.

&&

LAT...LON 3235 8225 3232 8226 3232 8236 3235 8241
      3232 8242 3231 8265 3252 8263 3252 8260
      3253 8259 3253 8256 3255 8258 3263 8227
      3249 8218
TIME...MOT...LOC 2327Z 268DEG 25KT 3238 8259

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 8:28 PM ESTSpecial Weather StatementFFCDade32 min
Dec 29, 8:41 PM ESTSpecial Weather StatementFFCDade34 min
Dec 29, 9:07 PM ESTSpecial Weather StatementFFCCatoosa, Walker23 min
Dec 29, 9:28 PM ESTSpecial Weather StatementFFCMurray, Whitfield32 min
Dec 29, 9:38 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Walker52 min
Dec 29, 9:57 PM ESTSpecial Weather StatementFFCFannin, Murray48 min
Dec 29, 10:05 PM ESTSevere Thunderstorm WarningFFCFloyd, Gilmer, Gordon, Murray, Pickens, Whitfield40 min
Dec 29, 10:15 PM ESTSpecial Weather StatementFFCFloyd30 min
Dec 29, 10:31 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk44 min
Dec 29, 10:37 PM ESTSevere Thunderstorm WarningFFCBartow, Dawson, Gilmer, Gordon, Pickens38 min
Dec 29, 10:41 PM ESTSpecial Weather StatementFFCFannin, Gilmer, Union34 min
Dec 29, 10:51 PM ESTSpecial Weather StatementFFCHaralson24 min
Dec 29, 11:08 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Forsyth, Fulton and 3 more52 min
Dec 29, 11:12 PM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk48 min
Dec 29, 11:35 PM ESTSpecial Weather StatementFFCBanks, Hall, White25 min
Dec 29, 11:42 PM ESTSpecial Weather StatementFFCFulton, Gwinnett33 min
Dec 29, 11:48 PM ESTSpecial Weather StatementFFCCarroll, Douglas27 min
Dec 30, 12:03 AM ESTSpecial Weather StatementFFCBanks27 min
Dec 30, 12:29 AM ESTSpecial Weather StatementFFCClarke, DeKalb, Jackson, Madison31 min
Dec 30, 1:00 AM ESTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Fulton, Oconee, Walton60 min
Dec 30, 1:07 AM ESTSpecial Weather StatementFFCHeard23 min
Dec 30, 1:23 AM ESTRiver Flood WarningFFCDade9 hr
Dec 30, 1:27 AM ESTSpecial Weather StatementFFCHeard33 min
Dec 30, 1:53 AM ESTRiver Flood WarningFFCDeKalb4 hr
Dec 30, 2:32 AM ESTSpecial Weather StatementFFCMorgan, Rockdale58 min
Dec 30, 4:50 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard40 min
Dec 30, 5:38 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard52 min
Dec 30, 5:45 AM ESTSpecial Weather StatementFFCJefferson30 min
Dec 30, 7:22 AM ESTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Haralson38 min
Dec 30, 8:25 AM ESTFlash Flood WarningFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 1 more6 hr
Dec 30, 8:34 AM ESTRiver Flood WarningFFCForsyth, Fulton52 hr
Dec 30, 8:35 AM ESTFlood WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Cherokee and 34 more10 hr
Dec 30, 8:52 AM ESTSpecial Weather StatementFFCCoweta, Fayette23 min
Dec 30, 9:07 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette23 min
Dec 30, 9:28 AM ESTSevere Thunderstorm WarningFFCClayton, Fayette, Henry32 min
Dec 30, 9:33 AM ESTRiver Flood WarningFFCDeKalb, Rockdale11 hr
Dec 30, 9:42 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Dec 30, 9:45 AM ESTRiver Flood WarningFFCCobb, Douglas54 hr
Dec 30, 9:48 AM ESTRiver Flood WarningFFCDeKalb103 min
Dec 30, 9:55 AM ESTFlash Flood WarningFFCCarroll, Clayton, Coweta, Fayette, Fulton, Heard and 1 more4 hr
Dec 30, 9:57 AM ESTSpecial Weather StatementFFCHenry, Newton33 min
Dec 30, 10:15 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 30, 10:28 AM ESTRiver Flood WarningFFCFulton61 min
Dec 30, 10:51 AM ESTFlash Flood WarningFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Rockdale and 2 more6 hr
Dec 30, 11:21 AM ESTRiver Flood WarningFFCNewton, Rockdale26 hr
Dec 30, 11:39 AM ESTSpecial Weather StatementFFCHeard66 min
Dec 30, 12:05 PM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 12:11 PM ESTSpecial Weather StatementFFCWilcox34 min
Dec 30, 12:17 PM ESTSpecial Weather StatementFFCJasper, Putnam28 min
Dec 30, 12:35 PM ESTRiver Flood WarningFFCCobb4 hr
Dec 30, 12:46 PM ESTSpecial Weather StatementFFCHancock, Putnam29 min
Dec 30, 12:48 PM ESTSpecial Weather StatementFFCHancock, Putnam27 min
Dec 30, 12:54 PM ESTSpecial Weather StatementFFCDodge36 min
Dec 30, 12:54 PM ESTSpecial Weather StatementFFCDodge36 min
Dec 30, 1:13 PM ESTSpecial Weather StatementFFCTroup32 min
Dec 30, 1:32 PM ESTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler28 min
Dec 30, 2:02 PM ESTSpecial Weather StatementFFCMontgomery, Toombs28 min
Dec 30, 2:05 PM ESTSpecial Weather StatementFFCDodge25 min
Dec 30, 2:12 PM ESTSpecial Weather StatementFFCButts, Lamar, Pike33 min
Dec 30, 2:12 PM ESTSpecial Weather StatementFFCCrawford, Peach33 min
Dec 30, 2:18 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike27 min
Dec 30, 2:27 PM ESTSpecial Weather StatementFFCToombs33 min
Dec 30, 2:31 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach44 min
Dec 30, 2:36 PM ESTSpecial Weather StatementFFCTelfair39 min
Dec 30, 2:45 PM ESTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam30 min
Dec 30, 2:49 PM ESTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson26 min
Dec 30, 2:59 PM ESTSevere Thunderstorm WarningFFCHouston, Twiggs31 min
Dec 30, 3:15 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Dec 30, 3:19 PM ESTSpecial Weather StatementFFCWheeler26 min
Dec 30, 3:30 PM ESTSevere Thunderstorm WarningFFCTwiggs, Wilkinson45 min
Dec 30, 3:34 PM ESTSpecial Weather StatementFFCJefferson26 min
Dec 30, 3:40 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson50 min
Dec 30, 3:45 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Dec 30, 3:55 PM ESTSpecial Weather StatementFFCTwiggs35 min
Dec 30, 3:56 PM ESTSpecial Weather StatementFFCHouston, Peach34 min
Dec 30, 3:59 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot46 min
Dec 30, 4:05 PM ESTSevere Thunderstorm WarningFFCHouston, Macon, Peach40 min
Dec 30, 4:10 PM ESTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson50 min
Dec 30, 4:15 PM ESTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson45 min
Dec 30, 4:18 PM ESTTornado WarningFFCCrawford, Taylor, Upson27 min

Nearby

Tornado Warnings in Georgia, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.